A remark on supercloseness and extrapolation of the quadrilateral han element for the stokes equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 2011

A remark on supercloseness and extrapolation of the quadrilateral han element for the stokes equations

Abstract

We analyze the supercloseness properties of the nonconforming quadrilateral Han finite element for the Stokes equations. It is shown that the difference between the discrete solution and the natural interpolation of the continuous solution does not have the supercloseness property. Based on this analysis, we propose a modified interpolation operator which allows for such a result. It is then used to obtain a simple third-order extrapolation scheme.
No file

Dates and versions

hal-00645148 , version 1 (26-11-2011)

Identifiers

  • HAL Id : hal-00645148 , version 1

Cite

Mingxia Li, Roland Becker, Shipeng Mao. A remark on supercloseness and extrapolation of the quadrilateral han element for the stokes equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2011, 349 (17-18), pp.1017 - 1020. ⟨hal-00645148⟩
134 View
0 Download

Share

Gmail Facebook X LinkedIn More